MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. HYDRO-TEMP COVER W/O FOAM 7/8" ; WARMER, INFANT RADIANT

DEROYAL INDUSTRIES, INC. HYDRO-TEMP COVER W/O FOAM 7/8" ; WARMER, INFANT RADIANT
Model Number HNICU-02
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hyperthermia (1909)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported through a medwatch, "rn went into room to respond to the bed alarming "patient hot".Rn took infants temperature, and it read 38.6.Rn aired infant out and retook temp 30 min later.Temp 38.Rn encouraged mom to do skin to skin with infant to help regulate a normal temperature again.Mom did skin to skin and infant returned to a normal temperature.Sticker replaced at every care due to it not holding the temp probe on the infant throughout entire shift.Sticker not staying on babies and not helping the bed regulate appropriate temperature outputs." deroyal industries, inc.Requested return of the device, however it was marked as not available for return.This investigation is ongoing and not complete at this time.No further information is available at this time.We will provide follow up report when additional information is received.
 
Event or Problem Description
A user facility reported through a medwatch, "rn went into room to respond to the bed alarming "patient hot".Rn took infants temperature, and it read 38.6.Rn aired infant out and retook temp 30 min later.Temp 38.Rn encouraged mom to do skin to skin with infant to help regulate a normal temperature again.Mom did skin to skin and infant returned to a normal temperature.Sticker replaced at every care due to it not holding the temp probe on the infant throughout entire shift.Sticker not staying on babies and not helping the bed regulate appropriate temperature outputs.".
 
Additional Manufacturer Narrative
A user facility reported through a medwatch, "rn went into room to respond to the bed alarming "patient hot".Rn took infants temperature, and it read 38.6.Rn aired infant out and retook temp 30 min later.Temp 38.Rn encouraged mom to do skin to skin with infant to help regulate a normal temperature again.Mom did skin to skin and infant returned to a normal temperature.Sticker replaced at every care due to it not holding the temp probe on the infant throughout entire shift.Sticker not staying on babies and not helping the bed regulate appropriate temperature outputs." deroyal industries, inc.Requested return of the device, however it was marked as not available for return.Work orders were reviewed and no issues were identified.The certificate of analysis was reviewed and determined raw material was produced to specification.There has been no change to the raw materials or the manufacturing process.An inventory check was unable to be performed as no cases were available to be checked.A complaint to sales ratio was conducted over the past two years and found to be 0.0001%.Root cause: the investigation findings did not identify any issues that would be the cause of the malfunction.Therefore, the root cause was unable to be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information is received.

Brand Name
HYDRO-TEMP COVER W/O FOAM 7/8" 
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23401723
Report Number1034876-2025-00002
Device Sequence Number15939047
Product Code FMT
UDI-Device Identifier00749756166317
UDI-Public00749756166317
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHNICU-02
Device Lot Number62317126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown